# SDR IPXA2020021085944

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 20,503 hours, 12,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: A5217187220000
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAFWD ENTRY DOOR MECHANISM SHOWING DOOR "LOCKED" OR "UNLOCKED" FWD INDICATOR FOUND BROKEN OFF OF ARMREMOVED AND REPLACED LEAVER IAW A300 AMM 52 10 20. PN # ON/ OFF A5217187220000. S/N # ON TAB 00733783 S/N # OFF UNK DOOR OPS CK NORMAL ESR 52 11 05B / 630
